Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The center of shear and the center of twist


Author: A. Weinstein
Journal: Quart. Appl. Math. 5 (1947), 97-99
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/20437
MathSciNet review: 20437
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/20437
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society